# SDR USAA020244

- Difficulty date: June 8, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT ANGLE 1.5 INCH LONG THROUGH RIVET HOLE, FRAME 601 LOWER END INBOARD ANGLE 5 INCHES BELOW CABIN FLOOR.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER EA 74131.  (M)
